Zee Medical, Serving the Twin Cities since 1973
Cart 0
Zee Medical Unaspirin Extra Strength

Extra-Strength Un-Aspirin

SKU
$13.60

Provides effective pain relief without aspirin. Two per packet. Compare to the active ingredients found in Tylenol® Extra Strength.

OTC Medication Supplemental Information: Acetaminophen 500 mg

Tylenol is a registered trademark of McNeil-PPC, Inc.



More from this collection